Algebraic connectivity of graphs

Miroslav Fiedler

Czechoslovak Mathematical Journal (1973)

  • Volume: 23, Issue: 2, page 298-305
  • ISSN: 0011-4642

How to cite

top

Fiedler, Miroslav. "Algebraic connectivity of graphs." Czechoslovak Mathematical Journal 23.2 (1973): 298-305. <http://eudml.org/doc/12723>.

@article{Fiedler1973,
author = {Fiedler, Miroslav},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {2},
pages = {298-305},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Algebraic connectivity of graphs},
url = {http://eudml.org/doc/12723},
volume = {23},
year = {1973},
}

TY - JOUR
AU - Fiedler, Miroslav
TI - Algebraic connectivity of graphs
JO - Czechoslovak Mathematical Journal
PY - 1973
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 23
IS - 2
SP - 298
EP - 305
LA - eng
UR - http://eudml.org/doc/12723
ER -

References

top
  1. Mc Duffee, The Theory of Matrices, Springer, Berlin 1933. (1933) 
  2. M. Fiedler, Bounds for eigenvalues of doubly stochastic matrices, Linear Algebra and Its Appl. 5 (1972), 299-310. (1972) Zbl0264.15004MR0573021
  3. H. Whitney, 10.2307/2371086, Amer. J. Math. 54 (1932), 150-168. (1932) Zbl0003.32804MR1506881DOI10.2307/2371086

Citations in EuDML Documents

top
  1. Yi-Zheng Fan, Song Wu, Order unicyclic graphs according to spectral radius of unoriented laplacian matrix
  2. A. K. Bhuniya, Sudip Bera, On some characterizations of strong power graphs of finite groups
  3. Bo Zhou, Han Hyuk Cho, Remarks on spectral radius and Laplacian eigenvalues of a graph
  4. Bojan Mohar, Svatopluk Poljak, Eigenvalues and the max-cut problem
  5. Clemens Brand, Norbert Seifter, Eigenvalues and domination in graphs
  6. Bo Lian Liu, Zhibo Chen, Muhuo Liu, On graphs with the largest Laplacian index
  7. Wei Shi, Liying Kang, Suichao Wu, Bounds on Laplacian eigenvalues related to total and signed domination of graphs
  8. Mustapha Aouchiche, Pierre Hansen, Some properties of the distance Laplacian eigenvalues of a graph
  9. Kamal Lochan Patra, Binod Kumar Sahoo, Minimizing Laplacian spectral radius of unicyclic graphs with fixed girth
  10. Lihua You, Yujie Shu, Xiao-Dong Zhang, A sharp upper bound for the spectral radius of a nonnegative matrix and applications

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.